Couldn't find what you looking for?

TRY OUR SEARCH!


I've been on ortho tri-cyclen lo for about 5 months now. My face was pretty clear before but since I've been on ortho lo my skin looks like a mess. It has been very sensitive and dry and I have an ugly rash on my hands. I've never had any skin sensitivity issues before the taking ortho tri-cyclen lo. My gyno told me it isn’t the reason to stop the pill, but my skin bleeds where it's dry and it looks disgusting.

Loading...


I am on my first pack of ortho tri-cyclen Lo. I am taking them for hormones to clear up my acne. I have had cystic acne and regular breakouts since I was little (now 26). I have been breaking out recently on the pills. I look like mess too, but I do not want to blame the pills because I had a facial peel and that usually brings anything up and you break out. I have heard a lot of bad stuff about the ortho tri-cyclen Lo and skin breakouts.
Reply

Loading...